# SDR DALA1112589987

- Difficulty date: February 8, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Aircraft time: 92,742 hours, 70,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMP BETWEEN L9L ND L10L AT STA 1245 FRAME HAS MISDRILLED HOLE.  REMOVED AND REPLACED SHEARTIE IAW DC9 SRM  53-03 FIG 3.  REPAIRED DAMAGED FRAME IAW DC9 SRM 53-03 FIG 4.  REPAIRED FRAME ANGLE IAW DC9 SRM 53-01 FIG2 SHT 4.
